# SDR 95ZZZX3360

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N398AL
- Make and model: Bell 412
- Aircraft serial: 33212
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 204040623003
- Condition: Rough
- Location: Drv Shaft Hanger
- Part time: 288 hours
- Component: 212040600005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DISASSEMBLY FOR REPAIR OF SUSPECTED ROUGH BEARING, INSPECTED TAIL ROTOR HANGER ASSEMBLY AND FOUND BEARING ROUGH.  BEARING IS UNSERVICEABLE.
